# SDR ANCF200200005

- Difficulty date: March 10, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 31,298 hours, 22,750 cycles
- Engine: Pwa JT8D219
- Engine time: 27,529 hours, 20,889 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKE OFF ROLL DURING CLIMB. PRIOR TO CLIMB THRUST REDUCTION IN ANNUNCIATOR PANEL, RIGHT CSD OIL PRESSURE LOW AND RIGHT GENERATOR OFF APPEARS. WAS PERFORMED THE RESPECTED MALFUNCTIONS PROCEDURE AND CHECK LIST. THE CREW RETURNED TO EDR.  THE RIGHT CSD WAS CHANGED. IAW AMM 24-10-01 PAGE 401, PERFORMED OPERATIONAL TEST WITH SATISFACTORY RESULTS.
